# SDR 2001UALA00084

- Difficulty date: February 6, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 38,955 hours, 20,324 cycles
- Engine: Ge CFM56*
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AUTOPILOT A WOULD NOT ENGAGE. SUPPLEMENTAL DATA UPDATE REMOVED AND REPLACED BOTH A & B FLIGHT CONTROL COMPUTERS AND AUTOPILOT STABILIZER TRIM SERVOS. ALL OPERATIONAL CHECKS WERE GOOD.
